Leaky Gut Syndrome archives

candida

Posted by lm on January 26, 1999 at 14:09:20:

I started GSE for candida yesterday. Today I have a bad headache and my ears feel stuffy. Could this from candida die-off? It actually feels a worse right after drinking water with GSE in it.

Thank you,
LM


Follow Ups:


Re: candida

Posted by trish on January 26, 1999 at 15:23:41:

In Reply to: candida posted by lm on January 26, 1999 at 14:09:20:

Hi, LM,

I experienced flu-like symptoms after going on Nystatin awhile back, so my guess is YES, it could be from die off. My discomfort lasted for around a week, but I felt much better after that - tons more energy. So, hang in there!

trish



Re: candida

Posted by Walt Stoll on January 28, 1999 at 11:02:43:

In Reply to: candida posted by lm on January 26, 1999 at 14:09:20:

Dear LM,

Since one CANNOT have C-RS without having LGS first, anyone with C-RS would be more likely than someone else to have a hypersensitivity to GSE (anything). This COULD be that. I would stop it and wait for the symptoms to disappear. If they went away in a few days, I would be suspicious and I would then take it again. This would not be dangerous and your symptoms would return almost immediately from the first dose if this was the cause.

If not, it was a coincidence & you can take it. Remember, however, that the longer one takes anything, the more likely it is that they WOULD become sensitized to it.

Walt



Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives